Palpitations effect of Yasmin

We have 166 consumer reports for Yasmin. Palpitations effect occurred in 2%.

Patients statistics on Palpitations side effect for Yasmin

Female
Male

Average weight in Lbs
149.91
0

Average height in Ft
5′ 7″
0

Average age
36
0

Yasmin Circle Diagram 3 consumers of 166 reported about Palpitations

  1. Renee R. Richard says:
    3.5 rating

    Hello everyone. For 3 years now I am taking the contraceptive pill Yasmin, at first I was quite satisfied … One year ago, however, the traversing of hell started for me. From nowhere I got panic attacks including breathlessness, tachycardia and feeling numb hands. I was scared to death and did not know why. In addition, I had a dizziness every day, usually associated with nausea and headache. For months I tried to search for the cause of these symptoms, but found nothing. All doctors assured me that I was healthy and should not worry. Even I did not recognize myself again, I doubted myself and played with the idea to go into psychological treatment! Previously, I was self-confident, bubbling with energy and was thoroughly mentally resilient. Now, every night I was home because of my panic attacks, which increased and became stronger after taking the pill than during the day. My life was totally limited, to be alone at home was the purest horror for me … and that at the age of 20 years;) Another disease due to the side effects is a chronic bladder infection that plagues me since March 2008! A few weeks ago, the pill came as a possible trigger of all these issues in question and in fact it was! I have now discontinued the Yasmin and hope that soon recovery will occur … of which I am very convinced by the numerous reports of other women who were the same as me! My conclusion: NEGATIVE !!! The side effects are very violent and come only insidiously, after prolonged ingestion! Women who feel any symptoms should immediately stop Yasmin. Otherwise it could be painful months and years before! Women who tolerate the pill are lucky to be spared the side effects.

  2. Matthew N. Roark says:
    4.0 rating

    I had very very strong mood swings after the 3rd intake. I cried for hours – for no good reason. For this my eye has been drawn for hours! For days! In the first week, tachycardia came along. No desire for sexual intercourse! I had to force myself that at least that’s still going well in the relationship. I was like a substitute – a stranger. I was always looking for a fight with extreme jealousy. When I mentioned my FA on it, he said that this is over and that the heart racing can not get away. Strangely, it was perfect for me before that. Shortly before the period, I got anxiety and panic attacks. Very depressive mood. The still holding and I got professional help because of that. My period, which was usually 3-4 days, also became longer, stronger and more painful. For 7 days and 5 days, I took painkillers one after the other. After the first cycle, I discontinued the pill as it became more unbearable day by day because I became more unbearable! After weaning: tachycardia for 2 weeks, even while asleep. Very real nightmares

  3. Rita J. Oliva says:
    5.0 rating

    It started very slowly. I was given this pill Yasmin after three pregnancies for contraception. At first everything was fine. Simple, practical and effective. Overall, I took this pill 8 years. It started about 4 years ago. These constantly changing moods. Heavenly from exulting to distressed. Constantly, I got a cryptic attack. After the onset of total muscle tension which caused the following problems. Tachycardia, total insomnia, chest pain, anxiety and panic attacks … etc, a doctors odyssey began. Orthopedics, Physio, Mammography, Gynecology, CT, MRI, family doctor ..etc. It was hell. After a family doctor change and a total collapse, I thought my problems would now resolve. This meant I had a mental problem. From then on psychology with antidepressants, sleeping pills and psychotherapy. I found it helpful, but somehow I secretly did not seem to have the solution. Also, the side effects of the drugs were fierce. In addition, I got problems in the genital area. Vaginal dryness, open spots that did not heal, itching … etc. And all without sex, because I had not wanted for years. So back to gynecology. For the first time I asked if my problems could not be related to the pill. I was advised to keep these on, otherwise the depression would probably get worse. I had to go to biopsy, suspecting LS. After much back and forth, I changed the gynecologist. I told this about my odyssey. He encouraged me to put the pill immediately. Then probably a lot of my problems would be done by itself. I’ve thought about it for a long time, but I was advised against it. I was somehow no longer normal or myself. Constantly howling, depressed, fear of death, so no desire for sex at all, always irritated and annoyed ….. etc. In addition, the optical changes: obesity, water retention, especially in the arms and legs, varicose veins … etc. The new gynecologist should be right. Now after 8 weeks without Yasmin, I’m not feeling well anymore. I can sleep, I’m fit and have not cried since, no more anxiety disorders. I feel my body again. The orange skin is almost gone, the muscle tension is gone, and I even feel like sex again. If I review, I am horrified how much valuable life was taken from me by taking such a drug. In addition, with the exception of a single doctor, no one has come up with the idea that all these problems could come from this hormone preparation. I have been better informed, and will not eat any more hormones in my life. I hope I could help one or the other woman with my personal experience.